עקוב אחר
Mohamed Ahmed Abd EL Salam
Mohamed Ahmed Abd EL Salam
Mathematics Department, Faculty of Science Al-Azhar University, Nasr-City, 11884, Cairo, Egypt
כתובת אימייל מאומתת בדומיין azhar.edu.eg
כותרת
צוטט על ידי
צוטט על ידי
שנה
Numerical solution for generalized nonlinear fractional integro-differential equations with linear functional arguments using Chebyshev series
KK Ali, MA Abd El Salam, EMH Mohamed, B Samet, S Kumar, MS Osman
Advances in Difference Equations 2020, 1-23, 2020
1112020
Matrix computational collocation approach based on rational Chebyshev functions for nonlinear differential equations
MA Abd El Salam, MA Ramadan, MA Nassar, P Agarwal, YM Chu
Advances in Difference Equations 2021, 1-17, 2021
572021
Solution of time-fractional Navier–Stokes equation by using homotopy analysis method
AA Ragab, KM Hemida, MS Mohamed, MAA El Salam
Gen Math Notes 13 (2), 13-21, 2012
562012
Chebyshev operational matrix for solving fractional order delay-differential equations using spectral collocation method
KK Ali, MAA El Salam, EM Mohamed
Arab Journal of Basic and Applied Sciences 26 (1), 342-353, 2019
342019
An exponential Chebyshev second kind approximation for solving high-order ordinary differential equations in unbounded domains, with application to Dawson's integral
MA Ramadan, KR Raslan, TS El Danaf, MA Abd El Salam
Journal of the Egyptian Mathematical Society 25 (2), 197-205, 2017
232017
Impact of swimming gyrotactic microorganisms and viscous dissipation on nanoparticles flow through a permeable medium: a numerical assessment
S Ahmad, J Younis, K Ali, M Rizwan, M Ashraf, MA Abd El Salam
Journal of Nanomaterials 2022 (1), 4888128, 2022
202022
On the exponential Chebyshev approximation in unbounded domains: A comparison study for solving high-order ordinary differential equations
MA Ramadan, KR Raslan, TS El Danaf, MA Abd El Salam
International Journal of Pure and Applied Mathematics 105 (3), 399-413, 2015
172015
Spectral Tau method for solving general fractional order differential equations with linear functional argument
KR Raslan, MA Abd El salam, KK Ali, EM Mohamed
Journal of the Egyptian Mathematical Society 27, 1-16, 2019
162019
A collocation approach for multiterm variable-order fractional delay-differential equations using shifted Chebyshev polynomials
KK Ali, EMH Mohamed, KS Nisar, MM Khashan, M Zakarya
Alexandria Engineering Journal, 2021
142021
Solving systems of ordinary differential equations in unbounded domains by exponential Chebyshev collocation method
MRM Abd- Elsalam
Journal of Abstract and Computational Mathematics 1 (1), 33-46, 2016
142016
On general form of fractional delay integro-differential equations
EMH Mohamed, KR Raslan, KK Ali, MA Abd El Salam
Arab journal of basic and applied sciences 27 (1), 313-323, 2020
132020
Spectral collocation method for solving continuous population models for single and interacting species by means of exponential Chebyshev approximation
MARMAA Elsalam
International Journal of Biomathematics 11 (08), 1850109, 2018
112018
A numerical technique for a general form of nonlinear fractional-order differential equations with the linear functional argument
EMHM K. K. Ali, M. A. Abd El Salam
International Journal of Nonlinear Sciences and Numerical Simulation, 2020
9*2020
A new exponential Chebyshev operational matrix of derivatives for solving high-order ordinary differential equations in unbounded domains
MAAE Mohamed Ramadan, Kamal Raslan, Talaat El Danaf
Journal of Modern Methods in Numerical Mathematics 7 (1), 19–30, 2016
92016
Chebyshev fifth-kind series approximation for generalized space fractional partial differential equations
KK Ali, MA Abd El Salam, MS Mohamed
AIMS Math 7 (5), 7759-7780, 2022
82022
Fractional Laplace transform for matrix valued functions with applications
A Bouchenak, M Al Horani, J Younis, R Khalil, MA Abd El Salam
Arab Journal of Basic and Applied Sciences 29 (1), 330-336, 2022
72022
Analysis of Stochastic Weighted Impulsive Neutral ψ‐Hilfer Integro‐Fractional Differential System with Delay
M Ahmad, A Zada, J Ahmad, MA Abd El Salam
Mathematical Problems in Engineering 2022 (1), 1490583, 2022
72022
An Operational Matrix Technique Based on Chebyshev Polynomials for Solving Mixed Volterra-Fredholm Delay Integro- Differential Equations of Variable-Order
MAAES Kamal R. Raslan, Khalid K. Ali, Emad M. H. Mohamed, Jihad A. Younis
Journal of Function Spaces 2022, 6203440, 2022
62022
Modeling of curves by a design-control approximating refinement scheme
R Hameed, G Mustafa, R Hameed, J Younis, MA Abd El Salam
Arab Journal of Basic and Applied Sciences 30 (1), 164-178, 2023
52023
Operational matrix-based technique treating mixed type fractional differential equations via shifted fifth-kind Chebyshev polynomials
MAAESJY Mohamed Obeid
Applied Mathematics in Science and Engineering 31 (1), 2187388, 2023
52023
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20